It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Alzheimer's Disease & Dementia Message Board


Alzheimer's Disease & Dementia Board Index


You can't really tell frustrated... not from what you are observing. She needs some test to rule out the possibilities and to find the cause. It is not normal for dementia to take ambulation and communication in a day.

It could be medication but you have to know when the medication started and when the symptoms started. If you gave her the correct dosage and these side effects were almost immediate then more than likely it is the meds. Otherwise the symptoms would come on gradually unless it is a MAJOR overdose and then she does need to be seen by a doctor.

Example. Mom was giving dad an other dose of Xanax (before she was diagnosed). She gave him the first dose on Saturday and by Sunday he was in the hospital unable to stand up. But it took several days on IV fluids to wash the toxicity of that medication out of his system.

You could also be dealing with a heart condition or a stroke which are both medical emergencies. It could be internal bleeding. There is so much that it could be that I would strongly recommend that you seak emergency medical attention to find out the cause.

The only reason I would not seach emergency hekp is if she is Hospice or you have been told that she is in the final stages of life and there is a DNR or living will.

So my first question is... this new med, what is it, what is the dosage, and when did you start it. If it was started more than a day or two before the symptoms.. then I doubt it is the medication.

Love, deb





All times are GMT -7. The time now is 03:04 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!